# SDR FDEA201811193292

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: ACA71231
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT HAND 9G NET SUPPORT YOKE FRAME AT STATION 535, LONGERON 24 LEFT, EXISTING REPAIR CHAFED. CHAFED EXISTING REPAIR REMOVED AS PER SRM 51-33-01-0G AND REPAIR CARRIED OUT AS PER SRM 53-20-07-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
